剑桥大学出版社期刊
期刊
会议
图书
作者:IGOR E. SHPARLINSKI
来源:[J].Bulletin of the Australian Mathematical Society(IF 0.48), 2013, Vol.89 (2), pp.300-307Cambridge U Press
摘要:Abstract We use bounds of mixed character sum to study the distribution of solutions to certain polynomial systems of congruences modulo a prime $p$ . In particular, we obtain nontrivi...
作者:IGOR E. SHPARLINSKI
来源:[J].Bulletin of the Australian Mathematical Society(IF 0.48), 2011, Vol.83 (3), pp.456-462Cambridge U Press
摘要:Abstract Given a prime p , the Fermat quotient q p ( u ) of u with gcd ( u , p )=1 is defined by the conditions \[ q_p(u) \equiv \frac {u^{p-1} -1}{p}\mod p, \quad 0 \le q_p(u) \le p-1. \] We derive a new bound on multiplicative character sums with Fermat quotients q ...
作者:IGOR E. SHPARLINSKI
来源:[J].Bulletin of the Australian Mathematical Society(IF 0.48), 2010, Vol.81 (1), pp.114-120Cambridge U Press
摘要:Abstract For three points $\vec {u}$ , $\vec {v}$ and $\vec {w}$ in the n -dimensional space n q over the finite field q of q elements we give a natural interpretation of an acute angle triangle defined by...
作者:JAIME GUTIERREZ , IGOR E. SHPARLINSKI
来源:[J].Bulletin of the Australian Mathematical Society(IF 0.48), 2010, Vol.82 (2), pp.232-239Cambridge U Press
摘要:Abstract Given a finite field &#𝔽; p
作者:FLORIAN LUCA , MAKSYM RADZIWIŁŁ , IGOR E. SHPARLINSKI
来源:[J].Mathematical Proceedings of the Cambridge Philosophical Society(IF 0.683), 2018, Vol.166 (1), pp.173-189Cambridge U Press
摘要:Abstract We obtain a nontrivial upper bound for almost all elements of the sequences of real numbers which are multiplicative and at the prime indices are distributed according to the Sato–Tate density. Examples of such sequences come from coefficients of several L -function...
作者:Kui Liu , Igor E. Shparlinski , Tianping Zhang
来源:[J].Mathematika(IF 0.426), 2019, Vol.65 (3), pp.475-487Cambridge U Press
摘要:We obtain a non-trivial bound for cancellations between the Kloosterman sums modulo a large prime power with a prime argument running over very short intervals, which in turn is based on a new estimate on bilinear sums of Kloosterman sums. These results are analogues of those obt...
作者:Igor E. Shparlinski
来源:[J].Mathematika(IF 0.426), 2014, Vol.60 (2), pp.363-373Cambridge U Press

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×